# SDR AALA201909239017

- Difficulty date: September 20, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N812AA
- Make and model: Boeing 787-8
- Aircraft serial: 40630
- Aircraft time: 15,620 hours, 1,787 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Card
- Part number: 7000246H02
- Part serial: AAJL009164
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT AIR RETURNED TO ORD ON ACCOUNT OF FIRST OFFICER INSTRUMENTS MALFUNCTIONING. EMERGENCY WAS DECLARED. PILOT REPORTS 1:45 MINUTES INTO CRUISE FLIGHT MAIN DC FEED RPDU #74 CB TRIPPED . NUMEROUS STATUS MESSAGES. MAINTENANCE REPLACED DC 2 CARD M2461807 IAW AMM 24-09-09. TESTS NORMAL.
